MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.18118910 SROM*STM ST,30+4L NK,18X13X160; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC.18118910 SROM*STM ST,30+4L NK,18X13X160; HIP FEMORAL STEM/SLEEVE
Catalog Number 563518
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
Patient was revised to address pain and impingement.Per follow-up with rep, the implants were repositioned due ot original malposition of the cup and stem.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.18118910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6728889
Report Number1818910-2017-21386
Device Sequence Number725464
Product Code JDI
UDI-Device Identifier10603295178217
UDI-Public10603295178217
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number563518
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer08/14/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight103